Get your Health question answered in 3 easy steps

147 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is increased sweating a side effect of Suboxone?

Answered by
Dr.
Dr. Shruti Rijhwani

Rheumatologist

Practicing since :2008

Answered : 2366 Questions

default
Posted on Tue, 5 Aug 2014 in Medicines and Side Effects
Question: I am on 8 mg of Suboxone a day and have found that I feel very hot and sometimes have sweats unless the temp is about 70 degrees. Is this a side effect?
doctor
Answered by Dr. Shruti Rijhwani 56 minutes later
Brief Answer:
Follows.

Detailed Answer:
Dear Madam,

Thank you for posting your query on HCM.

Well looking into your problem I would like to tell you that Suboxone may lead to side effects which are quite common like feeling very hot or cold. Increased sweating can also be a side effect , I think You need to contact your treating physician and inform him regarding this.

Suboxone contains buprenorphine and naloxone which is used to treat narcotic (opioid) dependence . Naloxone leads to opioid withdrawl so buprenorphine is a low potency opioid so that it does not occur but still it can result in such symptoms which settle on their own .

Take care.

Dr. Shruti
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,   ,  

Recent questions on Narcotic

doctor1 MD

Hello I am an alcoholic, I just got out of detox last week, I am taking hydroxyzine it seem to help with cravings and my anxiety do you have any suggestions or know of any other non narcotic non barbiturate meds that may help get me through the...

doctor1 MD

I filled out papers for pain management, but have not been to first appt. family doc. does not want to write script for oxycodone any more which if fine with me. but I am on lyrica and can get it from XXXXXXX clinic. would I get into any trouble...

doctor1 MD

Hello -my. Grandmother is 97 she was fine until she wrnt to the nursing home - she has stoppes eating and no water - do u know why ? How can we help

doctor1 MD

to whomit may concern.....iv been using meth now for 3 days and my muscles ache so bad i can hardly walk. Iv been taking 550 mgs. of naproxen every 12 hours and relaxing in a jacuzzi but the pain just is relentless and wont go away. Is there anything i can do to help with the pain and would a doctor prescribe me a narcotic painkiller?

doctor1 MD

Im looking for a non narcotic pain medicine. I have been diagnose with fibromyalgia, I have low back pain as well. My Dr. wants to put me on Lyrica, but I don t want to go on it because of the side effects. I am taking 800 mg. of Gabapitin, I have an appointment on Wed and was wanting to know what I could ask her for. I have pain all over, it is making it hard to walk and work. I am not over weight and I am trying to eliminate the foods that cause inflammation.

doctor1 MD

I have M. S. and Fibromyalgia. I have failed around 80 percent of drug treatments on the market from non narcotic to narcotic. I have been on the same treatment for 5 years because it works for me. My biggest problem is that my neurologist just got busted by the feds. What can I do to minimize the withdrawl symptoms until I find a new neurologist? Please help I have been through this before and it is extremely painful. I want to avoid this as much as possible. I have been on methadone and also want to know if there is something that can counter act the withdrawl symptoms?

doctor1 MD

hello I have been taking Celebrex for some time for arthritis pain. I have been fortunate to have avoided pain in my arms and shoulders until just recently. the pain will actually awaken me from a dead sleep. in my arms shoulders, wrist. I am sitting in my recliner awaiting my narcotic pain killer to start working so I can finish my nights sleep. and suggestions come to mind?